About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 340487, 9 pages
http://dx.doi.org/10.1155/2013/340487
Research Article

Uniqueness and Existence of Positive Solutions for Singular Differential Systems with Coupled Integral Boundary Value Problems

1School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
2Department of Mathematics, Shandong University of Science and Technology, Qingdao 266590, China
3Department of Mathematics, Liaocheng University, Liaocheng, Shandong 252059, China

Received 24 July 2013; Accepted 3 October 2013

Academic Editor: Yong Hong Wu

Copyright © 2013 Yujun Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal and D. O'Regan, “A coupled system of boundary value problems,” Applicable Analysis, vol. 69, no. 3-4, pp. 381–385, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal and D. O’Regan, “Singular boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 27, pp. 645–656, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. R. P. Agarwal and D. O'Regan, “Nonlinear superlinear singular and nonsingular second order boundary value problems,” Journal of Differential Equations, vol. 143, no. 1, pp. 60–95, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. A. Asif and R. A. Khan, “Multiplicity results for positive solutions of a coupled system of singular boundary value problems,” Communications on Applied Nonlinear Analysis, vol. 17, no. 2, pp. 53–68, 2010. View at Zentralblatt MATH · View at MathSciNet
  5. N. A. Asif, R. A. Khan, and J. Henderson, “Existence of positive solutions to a system of singular boundary value problems,” Dynamic Systems and Applications, vol. 19, no. 2, pp. 395–404, 2010. View at Zentralblatt MATH · View at MathSciNet
  6. N. A. Asif and R. A. Khan, “Positive solutions to singular system with four-point coupled boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 386, no. 2, pp. 848–861, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. A. Asif and R. A. Khan, “Positive solutions for a class of coupled system of singular three-point boundary value problems,” Boundary Value Problems, vol. 2009, Article ID 273063, 18 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Cheng and C. Zhong, “Existence of positive solutions for a second-order ordinary differential system,” Journal of Mathematical Analysis and Applications, vol. 312, no. 1, pp. 14–23, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Cui and J. Sun, “On existence of positive solutions of coupled integral boundary value problems for a nonlinear singular superlinear differential system,” Electronic Journal of Qualitative Theory of Differential Equations, no. 41, pp. 1–13, 2012. View at MathSciNet
  10. B. Liu, L. Liu, and Y. Wu, “Positive solutions for a singular second-order three-point boundary value problem,” Applied Mathematics and Computation, vol. 196, no. 2, pp. 532–541, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Liu and B. Yan, “Multiple solutions of singular boundary value problems for differential systems,” Journal of Mathematical Analysis and Applications, vol. 287, no. 2, pp. 540–556, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Lü, H. Yu, and Y. Liu, “Positive solutions for singular boundary value problems of a coupled system of differential equations,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 14–29, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. Ma, “Multiple nonnegative solutions of second-order systems of boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 42, no. 6, pp. 1003–1010, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Wang, “On the number of positive solutions of nonlinear systems,” Journal of Mathematical Analysis and Applications, vol. 281, no. 1, pp. 287–306, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z. Wei, “Positive solution of singular Dirichlet boundary value problems for second order differential equation system,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1255–1267, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Xu, “Existence and multiplicity of positive solutions for multi-parameter three-point differential equations system,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 472–490, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Yuan, C. Zhao, and Y. Liu, “Positive solutions for systems of nonlinear singular differential equations,” Electronic Journal of Differential Equations, vol. 2008, no. 74, pp. 1–14, 2008. View at Zentralblatt MATH · View at MathSciNet
  18. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet